# SDR UPS02238851

- Difficulty date: June 20, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs950 Lbl 6.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI BS 950 LBL 6 ANGLE CRACKED AT FLOOR BEAM INTERCOSTEL.     NEW ANGLE FABRICATED IAW SRM 51-20-1 FIG.7 ANGLE INSTALLED IAW SRM 51-30-2.
